# SDR UALA2011091905057

- Difficulty date: September 18, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 51,544 hours, 19,217 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211031000241
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON BLOCK IN CLEANERS UNABLE TO OPEN DOOR 2L FROM OUTSIDE.  ADJUSTED GIRT BAR MATERIAL PER.  DOOR OPERATION NORMAL.
